# SDR ASAA12511359

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,943 hours, 6,347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SIDE WINDOW OVERHEATED.  UNABLE TO DUPLICATE MALFUNCTION.  RT SIDE WINDOW HEAT BITE CHECKED GOOD REF MM 34-41-11.  WINDSHIELD HEAT CONTROL UNIT LOGGED NO FAULTS.
